# SDR MASA200600973

- Difficulty date: April 1, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75984
- Make and model: Cndair CL6002B19
- Aircraft serial: 7489
- Aircraft time: 8,665 hours, 8,808 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Uknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ASH 7343 BNA - ABORTED TAKEOFF AND RETURNED TO GATE DUE TO THE AIRCRAFT PULLED HARD LEFT.  MAINTENANCE PEFORMED TAXI CHECKS WITH NO FAULT FOUND.
